Alert archive / Arizona / Wind Advisories in 2016
Wind Advisory 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 21, 2016, 2:05 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 22, 2016, 10:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2016, 2:05 PM MST (21:05 UTC)
- In effect from
- Mar 22, 2016, 10:00 AM MST
- Expired
- Mar 22, 2016, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2523 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758 WWUS75 KFGZ 212105 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 205 PM MST MON MAR 21 2016 AZZ011-013-014-017-040-221230- /O.NEW.KFGZ.HW.W.0001.160322T1700Z-160323T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 205 PM MST MON MAR 21 2016 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY. * TIMING...SOUTHWEST WINDS WILL INCREASE LATE TUESDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...30 TO 40 MPH WITH GUSTS OF 55 TO 65 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD USE CAUTION...PARTICULARLY ALONG INTERSTATE 40. AREAS OF BLOWING DUST ARE LIKELY WHICH WILL CAUSE POOR VISIBILITY AT TIMES. SECURE ANY LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>007-009-010-012-015-016-039-221230- /O.NEW.KFGZ.WI.Y.0005.160322T1700Z-160323T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 205 PM MST MON MAR 21 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY. * TIMING...SOUTHWEST WINDS WILL INCREASE LATE TUESDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...CROSSWINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD USE CAUTION. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
3 follow-up statements
591 WWUS75 KFGZ 221105 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 405 AM MST TUE MAR 22 2016 AZZ004-005-221215- /O.CAN.KFGZ.WI.Y.0005.160322T1700Z-160323T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY 405 AM MST TUE MAR 22 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY FOR THE NORTH RIM OF THE GRAND CANYON AND FOR MARBLE AND GLEN CANYONS. THE STORM SYSTEM WILL AFFECT THIS AREA TODAY WITH WINDY CONDITIONS FORECAST WIND GUSTS FROM 30 TO 40 MPH ARE EXPECTED...WHICH IS BELOW CRITERIA FOR A WIND ADVISORY. $$ AZZ011-013-014-017-040-222000- /O.CON.KFGZ.HW.W.0001.160322T1700Z-160323T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 405 AM MST TUE MAR 22 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE LATE TUESDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD USE CAUTION...PARTICULARLY ALONG INTERSTATE 40. AREAS OF BLOWING DUST ARE LIKELY WHICH WILL CAUSE POOR VISIBILITY AT TIMES. SECURE ANY LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ006-007-009-010-012-015-016-039-222000- /O.CON.KFGZ.WI.Y.0005.160322T1700Z-160323T0200Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM...VALLE...KEAMS CANYON...KAIBITO...CANYON DE CHELLY... CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M. 405 AM MST TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE LATE TUESDAY MORNING AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS...25 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...CROSSWINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD USE CAUTION. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
872 WWUS75 KFGZ 221732 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1032 AM MST TUE MAR 22 2016 AZZ011-013-014-017-040-230200- /O.CON.KFGZ.HW.W.0001.000000T0000Z-160323T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 1032 AM MST TUE MAR 22 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REMAIN STRONG THROUGH EARLY THIS EVENING. WIND DIRECTION WILL SHIFT TO THE WEST THIS EVENING. * WINDS...30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD USE CAUTION...PARTICULARLY ALONG INTERSTATE 40. AREAS OF BLOWING DUST WILL CAUSE POOR VISIBILITY AT TIMES. SECURE ANY LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ006-007-009-010-012-015-016-039-230200- /O.CON.KFGZ.WI.Y.0005.000000T0000Z-160323T0200Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM...VALLE...KEAMS CANYON...KAIBITO...CANYON DE CHELLY... CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M. 1032 AM MST TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...SOUTHWEST WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND REMAIN STRONG THROUGH EARLY THIS EVENING. WIND DIRECTION WILL SHIFT TO THE WEST THIS EVENING. * WINDS...25 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...CROSSWINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD USE CAUTION. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
261 WWUS75 KFGZ 230202 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 702 PM MST TUE MAR 22 2016 AZZ011-013-014-017-040-230315- /O.EXP.KFGZ.HW.W.0001.000000T0000Z-160323T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 702 PM MST TUE MAR 22 2016 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... A COLD FRONT MOVING THROUGH CENTRAL ARIZONA THIS EVENING WILL REACH THE NEW MEXICO BORDER BY 9PM MST. WIND SPEEDS ARE DECREASING RAPIDLY AND SHIFTING TO THE WEST AND NORTHWEST BEHIND THIS FRONT. WIND SPEEDS AHEAD OF THE FRONT ARE ALSO DROPPING SLIGHTLY...AS MIXING DUE TO DAYTIME HEATING IS DECREASING. EXPECT A FEW WIND GUSTS OVER 40 MPH THROUGH 8PM MST...BUT MANY AREAS WILL QUICKLY DROP BELOW WARNING CRITERIA THIS EVENING WITH ALL AREAS BELOW CRITERIA BY 8PM OR 9PM MST. THEREFORE...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$ AZZ006-007-009-010-012-015-016-039-230315- /O.EXP.KFGZ.WI.Y.0005.000000T0000Z-160323T0200Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM...VALLE...KEAMS CANYON...KAIBITO...CANYON DE CHELLY... CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M. 702 PM MST TUE MAR 22 2016 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... EXPECT WIND SPEEDS TO QUICKLY DECREASE THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. WIND DIRECTION WILL ALSO SHIFT TO THE WEST AND NORTHWEST BEHIND THIS FRONT. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 21, 9:28 AM MST, 4 hours 37 minutes earlier.
Area forecast discussion, Mar 21, 9:28 AM MST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 928 AM MST MON MAR 21 2016 .SYNOPSIS...A SERIES OF LOW PRESSURE SYSTEMS ARE FORECAST TO AFFECT THE WESTERN UNITED STATES THIS WEEK. THE FIRST SYSTEM WILL BRING INCREASING WINDS TODAY AND THEN VERY WINDY CONDITIONS TUESDAY. SLIGHT CHANCES OF SHOWERS ARE FORECAST MAINLY ALONG THE UTAH BORDER AND NORTHEAST SECTIONS OF THE STATE LATE TUESDAY INTO EARLY WEDNESDAY. DRY WEATHER AND A WARMING TREND ARE FORECAST THROUGH FRIDAY FOLLOWED BY ANOTHER LOW PRESSURE SYSTEM AND UNSETTLED WEATHER ON SATURDAY. && .UPDATE...HIGH PRESSURE WILL PUSH EAST OF ARIZONA TODAY WITH INCREASING SOUTHWEST FLOW AHEAD OF THE APPROACHING LOW PRESSURE TROUGH. BREEZY WINDS DEVELOP THIS AFTERNOON WITH GUSTS UP TO 30-35 MPH AND A FEW GUSTS NEAR 40 MPH ACROSS NORTHWESTERN ARIZONA. CURRENT FORECAST TRENDS ARE ON TRACK WITH NO MAJOR UPDATES NEEDED. && .PREV DISCUSSION /415 AM MST/...A SERIES OF LOW PRESSURE SYSTEMS ARE FORECAST TO AFFECT THE SOUTHWEST U.S. THIS WEEK BRINGING PERIODS OF WINDY CONDITIONS AND COOLER HIGH TEMPERATURES. NORTHERN ARIZONA WILL REMAIN ON THE SOUTHERN FRINGES ON THESE WEATHER SYSTEM...WITH MAINLY ISOLATED LIGHT AMOUNTS OF PRECIPITATION ALONG THE UTAH BORDER AND THE FOUR CORNERS AREA. ONE LAST WARM DAY TODAY UNDER WEAKENING HIGH PRESSURE. THE FIRST WEATHER SYSTEM WILL BE APPROACHING FROM THE NORTHWEST. AS THIS SYSTEM GET CLOSER LATER THIS AFTERNOON SOUTHWEST WINDS ARE FORECAST TO INCREASE ACROSS WEST CENTRAL AND NORTHWEST ARIZONA. AS THE LOW PRESSURE SYSTEM AND COLD FRONT MOVE ACROSS THE AREA ON TUESDAY...THE SOUTHWEST WINDS ARE FORECAST TO INCREASE WITH SUSTAIN WINDS FROM 20-35 MPH AND GUSTS FROM 25-55 MPH...A FEW LOCAL GUSTS IN THE LITTLE COLORADO RIVER VALLEY UP TO 60 MPH MAY BE POSSIBLE TUESDAY AFTERNOON. A FEW LIGHT RAIN SHOWERS ARE FORECAST TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING ALONG THE UTAH BORDER AND NORTHEAST ARIZONA. DRY BUT COOL CONDITIONS (NEAR TO SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES) ARE FORECAST TO RETURN FOR LATE WEDNESDAY INTO FRIDAY. ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT NORTHERN ARIZONA ON SATURDAY BRINGING WINDY CONDITIONS WITH A FEW LIGHT SHOWERS...MAINLY ALONG THE UTAH BORDER. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS UNDER SCATTERED TO BROKEN HIGH CLOUDS FOR THE NEXT 24 HOURS. SOUTHWEST SURFACE WINDS 15-25 KTS GUSTING TO 30 KTS UNTIL 02Z...THEN REMAINING IN THE 10-20 KT RANGE OVERNIGHT FOR MANY AREAS DUE TO AN APPROACHING WEATHER DISTURBANCE. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR AZZ110>114-140. && PUBLIC...MCS/TM AVIATION...MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 21, 4:55 AM MST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 455 AM MST MON MAR 21 2016 AZZ004>007-009>017-039-040-220700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 455 AM MST MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND COLD FRONT IS FORECAST TO APPROACH NORTHERN ARIZONA FROM THE NORTHWEST TODAY...SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON PRIMARILY OVER WEST CENTRAL AND NORTHWEST ARIZONA WITH AFTERNOON WIND GUSTS FROM 20 TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND COLD FRONT ARE FORECAST TO MOVE ACROSS NORTHERN ARIZONA ON TUESDAY BRINGING WINDY AND DRY CONDITIONS OUT A HEAD OF THE COLD FRONT. SOUTHWEST WINDS FROM 20 TO 35 MPH WITH GUSTS FROM 25 TO 55 MPH ARE FORECAST FOR LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. A FEW WIND GUSTS UP TO 60 MPH ARE POSSIBLE OVER PORTIONS OF THE LITTLE COLORADO RIVER VALLEY. IN ADDITION...STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITY VALUES HAS PROMPTED A FIRE WEATHER WATCH FOR TUESDAY FROM 10 AM TO 7 PM MST FOR PORTIONS OF THE LITTLE COLORADO AND CHINLE VALLEYS AND CHUSKA MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:44 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 11 hr |
| Mar 21, 2:05 PM MST | High Wind Warning | FGZ | Apache, Coconino, Navajo | 29 hr |
| Mar 21, 3:00 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.